Approximating the solutions of differential inclusions driven by measures

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The matter of approximating the solutions of a differential problem driven by a rough measure by solutions of similar problems driven by “smoother” measures is considered under very general assumptions on the multifunction on the right-hand side. The key tool in our investigation is the notion of uniformly bounded ε-variations, which mixes the supremum norm with the uniformly bounded variation condition. Several examples to motivate the generality of our outcomes are included.
Original languageEnglish
Pages (from-to)2123-2140
Number of pages18
JournalAnnali di Matematica Pura ed Applicata
Volume198
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Approximating the solutions of differential inclusions driven by measures'. Together they form a unique fingerprint.

  • Cite this